HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Cohen-Macaulay partially ordered sets with pure resolutions

Files in This Item:
pre220.pdf440.36 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83367

Title: Cohen-Macaulay partially ordered sets with pure resolutions
Authors: Bruns, W. Browse this author
Hibi, T. Browse this author
Issue Date: 1-Nov-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 220
Start Page: 1
End Page: 11
Abstract: We give a combinatorial classification of Cohen-Macaulay partially ordered sets P for which a minimal free resolution of the Stanley­Reisner ring k[D.(P)] of the order complex D.(P) of P is pure.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68971
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University